# SDR SIMA20211222001

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 7,004 hours, 4,482 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FEED 2 FAULT EICAS. DIVERTED TO MIA-C/A-NO FOUND FUEL FEED 2 FAULT MSG ON EICAS, PERFORM OPERATIONAL TEST OF FUEL LOW-PRESSURE SWITCH IAW AMM 73-31-01 AND OPS CHECK GOOD. ENG #2 RUN AND NO MSG ON EICAS. PERFORM GVI ON ENG #2 NO LEAKS FOUND. AIRCRAFT OK TO RETURN TO SERVICE.
